Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A relative cohomology for associative algebras


Author: U. Shukla
Journal: Proc. Amer. Math. Soc. 15 (1964), 461-469
MSC: Primary 16.90; Secondary 18.00
DOI: https://doi.org/10.1090/S0002-9939-1964-0163941-7
MathSciNet review: 0163941
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.90, 18.00

Retrieve articles in all journals with MSC: 16.90, 18.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0163941-7
Article copyright: © Copyright 1964 American Mathematical Society